American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] C. K. Cheung and Kang-Tae Kim. Analysis of the Wu metric. I: The case of convex Thullen domains. Trans. Amer. Math. Soc. 348 (1996) 1429-1457. MR 1357392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kang-Tae Kim. Complete localization of domains with noncompact automorphism groups . Trans. Amer. Math. Soc. 319 (1990) 139-153. MR 986028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chin-Huei Chang, M. C. Hu and Hsuan-Pei Lee. Extremal analytic discs with prescribed boundary data . Trans. Amer. Math. Soc. 310 (1988) 355-369. MR 930081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sheldon Axler and Paul Bourdon. Finite-codimensional invariant subspaces of Bergman spaces . Trans. Amer. Math. Soc. 306 (1988) 805-817. MR 933319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ian Graham and H. Wu. Some remarks on the intrinsic measures of Eisenman . Trans. Amer. Math. Soc. 288 (1985) 625-660. MR 776396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. L. Fridman. Biholomorphic invariants of a hyperbolic manifold and some applications . Trans. Amer. Math. Soc. 276 (1983) 685-698. MR 688970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Brody. Compact manifolds in hyperbolicity . Trans. Amer. Math. Soc. 235 (1978) 213-219. MR 0470252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marcus Wright. The Kobayashi pseudometric on algebraic manifolds of general type and in deformations of complex manifolds . Trans. Amer. Math. Soc. 232 (1977) 357-370. MR 0466639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Theodore J. Barth. Families of holomorphic maps into Riemann surfaces . Trans. Amer. Math. Soc. 207 (1975) 175-187. MR 0374462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1